# SDR ZW0A0101006

- Difficulty date: April 26, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N906TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49160
- Aircraft time: 55,291 hours, 28,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND MEMBRANE CORRODED AT STA 160 TO 200, RBL 44 INCHES.  CUT OUT CORRODED SECTION OF MEMBRANE FROM STA 160 TO 200, RBL 44 IN TO RBL 58 IN PER SRM 51-70-4 FIG 1.  INSTALLED MEMBRANE FROM STA 160 TO 200 RBL 44 IN TO RBL 58 IN PER DRAWING 9930538 AND SRM 51-70-4 FIG 1.  CORROSION TREATED PER SRM 51-10-3.
